# SDR UIEA2011082300458

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 55,958 hours, 10,097 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Main Deck
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING, HAD A FALSE MAIN DECK FIRE WARNING INDICATION.  WARNING TERMINATED AFTER 30 SECONDS.  PERFORMED FIRE DETECTION SYS TEST IAW MM 26-14-00. PASSED WITH NO DEFECTS FOUND.
